# SDR DU4R2021070800087

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND L/H WING, I/B UPPER SKIN, HOLE "B" 68, HAS A CRACK INDICATION. S/O 660006 N/R 38768
